# SDR DALA13067175643

- Difficulty date: November 30, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FRAME DENTED AT BS 1480, LBL 28.   CUT OUT DAMAGE IAW SRM 53-00-07, REPAIR 5, FIG 2, STEP 1.  FABRICATED, REPAIR J SECTION.  INSTALLED REPAIR SECTION IAW SRM 51-40-02, PARA 7D AND SRM 53-00-07, REPAIR 5, FIG 201, DETAIL 1.
